JournalsprimsVol. 47, No. 3pp. 727–789

Fundamental Theorems for the Log Minimal Model Program

  • Osamu Fujino

    Osaka University, Japan
Fundamental Theorems for the Log Minimal Model Program cover
Download PDF

Abstract

In this paper, we prove the cone theorem and the contraction theorem for pairs (X,B)(X, B), where XX is a normal variety and BB is an effective R\mathbb R-divisor on XX such that KX+BK_X+B is R\mathbb R-Cartier.

Cite this article

Osamu Fujino, Fundamental Theorems for the Log Minimal Model Program. Publ. Res. Inst. Math. Sci. 47 (2011), no. 3, pp. 727–789

DOI 10.2977/PRIMS/50